Publicação: THE INTEGRAL TRACE FORM OF CYCLIC EXTENSIONS OF ODD PRIME DEGREE
Carregando...
Data
2017-01-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Rocky Mt Math Consortium
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
Let L/Q be a cyclic extension of degree p, where p is an odd unramified prime in L/Q. An explicit description of the integral trace form Tr-L/Q(x(2))|O-L, where O-L is the ring of algebraic integers of L, is given, and an application to finding the minima of certain algebraic lattices is presented.
Descrição
Idioma
Inglês
Como citar
Rocky Mountain Journal Of Mathematics. Tempe: Rocky Mt Math Consortium, v. 47, n. 4, p. 1075-1088, 2017.